MathSciNet Relay Station
MathSciNet bibliographic data
MR2831280 32J27 (11G05 32J25 32Q45)
Campana, Frédéric Orbifoldes géométriques spéciales et classification biméromorphe des variétés kählériennes compactes. (French) [Special geometric orbifolds and bimeromorphic classification of compact Kähler manifolds] J. Inst. Math. Jussieu 10 (2011), no. 4, 809–934.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement